# SDR DALA2024022602688

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 98,930 hours, 45,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REPOSITIONED MOORING LINE DOOR ARMS NML. (5751126)
